MAUDE Adverse Event Report: CONMED LARGO BULLSEYE; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

CONMED LARGO BULLSEYE; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Catalog Number C8660
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the device, c8660, bullseye femoral guide, 8 mm/9 mm, was being used during an unknown procedure on (b)(6) 2025 when it was reported, ¿it was reported by surgical technologist that the guide broke inside the patient during the procedure.No fragments remained inside the patient; the surgeon was able to remove the piece that was in the patient's knee.¿.There was no report of injury, medical intervention, or hospitalization of the patient.Conmed was advised no further information is known.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The customer reported that the device, c8660, bullseye femoral guide, 8 mm/9 mm, was being used during an unknown procedure on (b)(6) 2025 when it was reported, ¿it was reported by surgical technologist that the guide broke inside the patient during the procedure.No fragments remained inside the patient; the surgeon was able to remove the piece that was in the patient's knee¿.There was no report of injury, medical intervention, or hospitalization of the patient.Conmed was advised no further information is known.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Examination of the returned used device item c8660 found guide tip broken off.Broken tip was not returned.Evaluation found signs of device misuse, due to grinding marks on the shaft tip.Item was inspected per print found no critical dimension issues.Root cause cannot be determined, however, based upon evaluation of the device and photos; a possible cause of this event could be excessive force.A two-year lot history review shows a total of one device for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of one complaint, regarding one device, for this device family and failure mode.During this same time frame 469 devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
BULLSEYE
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key23007283
Report Number1017294-2025-00100
Device Sequence Number21458327
Product Code MDM
UDI-Device Identifier10845854034293
UDI-Public10845854034293
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC8660
Device Lot Number00022735
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Patient EthnicityNon Hispanic